MAUDE Adverse Event Report: I.T.S. GMBH STRAIGHT COMPRESSION PLATE, 10-HOLE

I.T.S. GMBH STRAIGHT COMPRESSION PLATE, 10-HOLE
Model Number 21105-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) of the straight compression plate (21105-10) was inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a straight compression plate, 10-hole was determined to be broken postoperatively.Original implant date unknown.A revision surgery was performed on an unknown date.

Brand Name
STRAIGHT COMPRESSION PLATE, 10-HOLE
Common Device Name
STRAIGHT COMPRESSION PLATE, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key8572272
Report Number3004369035-2017-00051
Device Sequence Number16711401
Product Code HRS
UDI-Device Identifier09120034309977
UDI-Public09120034309977
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21105-10
Device Catalogue Number21105-10
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;